# SDR ASAA2022031337686

- Difficulty date: March 13, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 49,843 hours, 14,858 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER LANDING "FMC" INDICATION GONE FROM FMC MENU. RETURNS BRIEFLY AND THEN GOES AWAY. AFFECTING BOTH FMC'S. GROUNDED - YES. UNABLE TO DUPLICATE DEFECT: FMCS BITE SHOWED EACH FMC RECORDED THE SAME FAULTS FOR THE OTHER FMC ON LEG 2: "GENERAL DATA SYNC ERROR" AND "FCC DATA SYNC ERROR". PERFORMED T/S PER B737-800 FIM 34-61 TASK 836 - INITIAL EVALUATION DID NOT CONFIRM FAULT. PERFORMED FMCS OPERATIONAL TEST PER B737-800 AMM 34-61-00-710-801 - ALL TESTS PASS.
